Lower bounds for zero-dimensional projections

W. Dale Brownawell, Chee K. Yap

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

Let I be an ideal generated by polynomials P1, . . . , P m ∈ ℤ[X1, . . . , Xn], and β be an isolated prime component of I. If the projection of Zero(β) ⊆ ℂn onto the first coordinate is a finite set, and ζ = (ζ1, . . . , ζn) ∈ Zero(β) where ζ1 ≠ 0, then we prove a lower bound on |ζ1| in terms of n,m and the maximum degree D and maximum height H of the polynomials.

Original languageEnglish (US)
Title of host publicationISSAC 2009 - Proceedings of the 2009 International Symposium on Symbolic and Algebraic Computation
Pages79-85
Number of pages7
DOIs
StatePublished - 2009
Event2009 International Symposium on Symbolic and Algebraic Computation, ISSAC 2009 - Seoul, Korea, Republic of
Duration: Jul 28 2009Jul 31 2009

Publication series

NameProceedings of the International Symposium on Symbolic and Algebraic Computation, ISSAC

Other

Other2009 International Symposium on Symbolic and Algebraic Computation, ISSAC 2009
Country/TerritoryKorea, Republic of
CitySeoul
Period7/28/097/31/09

Keywords

  • Chow forms
  • Exact geometric computation
  • Exact numerical algorithms
  • Nullstellensatz
  • Transcendence theory
  • Zero bounds

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Lower bounds for zero-dimensional projections'. Together they form a unique fingerprint.

Cite this